# SDR 2000ZZZX565

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9436C
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837198
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Weight Assy
- Part number: 35770802
- Condition: Corroded
- Location: Wing
- Part time: 4,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTENSIVE CORROSION ON BOTH STEEL PARTS OF THIS ASSEMBLY DURING 100-HOUR INSPECTION.
